# SDR CALA9800179

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R IN FORWARD CARGO COMPARTMENT CORRODED BETWEEN STA 680 AND 700.  THE STRINGER SPLICE WAS REMOVED AND A STRINGER SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-30-02, 51-10-2, AND MM 51-20-11.
